Affordable Access

Access to the full text

Cohomological invariants and R-triviality of adjoint classical groups

Authors
  • Berhuy, Grégory1
  • Monsurrò, Marina1
  • Tignol, Jean-Pierre2
  • 1 École Polytechnique Fédérale de Lausanne, Département de mathématiques, Lausanne, 1015, Switzerland , Lausanne
  • 2 Université catholique de Louvain, Institut de Mathématique Pure et Appliquée, Louvain-la-Neuve, 1348, Belgium , Louvain-la-Neuve
Type
Published Article
Journal
Mathematische Zeitschrift
Publisher
Springer-Verlag
Publication Date
Aug 10, 2004
Volume
248
Issue
2
Pages
313–323
Identifiers
DOI: 10.1007/s00209-003-0611-2
Source
Springer Nature
Keywords
License
Yellow

Abstract

Using a cohomological obstruction, we construct examples of absolutely simple adjoint classical groups of type 2An with n≡3mod4, Cn or 1Dn with n≡0mod4, which are not R-trivial hence not stably rational.

Report this publication

Statistics

Seen <100 times